Anteriores galardonados Premio SEMA Journal

2021 Armengol Gasull "Some open problems in low dimensional dynamical systems" (SeMA Journal, volume 78, 233–269) Ver más
2020 M. Azaïez, T. Chacón Rebollo y M. Gómez Mármol "On the computation of Proper Generalized Decomposition modes of parametric elliptic problems" (SeMA Journal, volume 77, 59-72) Ver más
2019 Gregorie Allaire and collaborators "Shape optimization of a coupled thermal fluid–structure problem in a level set mesh evolution framework" (SeMA Journal, volume 76, 413-458) Ver más
2018 Gabriel R. Barrenechea, Volker John, Petr Knobloch, Richard Rankin "A unified analysis of algebraic flux correction schemes for convection–diffusion equations" (SeMA Journal, volume 75(4), 655-685) Ver más
2017 Pablo Pedregal Variational methods for non-variational problems (SeMA Journal, volume 74 (2017),  299-317) Ver más
2016 Sadjiya Ariche, Colette De Coster, Serge Nicaise Regularity of solutions of elliptic or parabolic problems with Dirac measures as data (SeMA Journal, volume 73 (2016), 379-426) Ver más
2015 Franck Ouaki, Grégoire Allaire, Sylvain Desroziers, Guillaume Enchéry Variational views of stokeslets and stresslets (SeMA Journal, volume 63 (2014), 65-90) Ver más
2014 Zainab Abbas, Serge Nicaise Polynomial decay rate for a wave equation with general acoustic boundary feedback laws (SeMA Journal, volume 31 (2013), 19-47) Ver más
2013 Patrick Joly An elementary introduction to the construction and the analysis of perfectly matched layers for time domain wave progamation (SeMA Journal, volume 57 (2012), 5-48) Ver más
2012 Julio D. Rossi Asymptotic mean value properties for the P-Laplacian (SeMA Journal, volume 56 (2011), 35-62). Ver más
2011 Jose M. Mazón.  Ecuaciones en derivadas parciales gobernadas por operadores acretivos (SeMa Journal, volume 52 (2010), 11-39). Ver más
2010 Carlos Parés y Mariluz Muñoz-Ruiz.  On some difficulties of the numerical approximation of nonconservative hyperbolic systems (Boletín SeMA nº 47 (2009), 23-52). Ver más
 2009  B. Perthame y T.M. Touaoula Touaoula Analysis of a cell system with finite divisions (Boletín SeMA nº 44 (2008), 55-79) Ver más